On a robustness property of PBIBD

Ghosh, S. ; Rao, S. B. ; Singhi, N. M. (1983) On a robustness property of PBIBD Journal of Statistical Planning and Inference, 8 (3). pp. 355-363. ISSN 0378-3758

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0378-3758(83)90051-4


In this paper we study a robustness property of partially balanced incomplete block designs based on association schemes with m classes (PBIBD(m)) against the unavailability of data in the sense that, when any t (a positive integer) observations are unavailable the design remains connected w.r.t. treatment. We characterize the robustness property of PBIBD(m) completely for m=2 and partially for m=3.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Association Graphs; Partially Balanced Incomplete Block Design; Robust Designs; Unavailable Data
ID Code:50440
Deposited On:23 Jul 2011 12:05
Last Modified:23 Jul 2011 12:05

Repository Staff Only: item control page